After I have done cataract surgery and lazer also, the white part of my eyes inflamed, red and irritated. My doctor prescribed prednisolone acetate for me to use 3 times daily for 2 months period continuously, without asking me to go back for any interim monitoring. Is 2 months a "prolonged use"? I have applied it for 1 month already and the inflamed condition is only slightly improved. Should I still follow the doctor's instruction and continue to use it for 1 more month? I am afraid of all those side effects.
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Posted 30 Jul 2011 • 2 answers
Posted 4 Aug 2012 • 2 answers
Posted 18 Oct 2013 • 2 answers
Posted 7 Jan 2014 • 1 answer